# SDR DALA2022042102787

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 84,477 hours, 39,000 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 EXCESSIVE PLAY PASSENGER CREW DOOR 832 BTW UPPER AND LOWER CONNECTION LINK AND SUPPORT ARM AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED BUSHINGS PER A320 AMM 52-10-00 AND 52-13-21. OK FOR SERVICE. (2204074)
